RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Подписка

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Алгебра и анализ:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Алгебра и анализ, 2015, том 27, выпуск 3, страницы 75–94 (Mi aa1436)  

Эта публикация цитируется в 1 научной статье (всего в 1 статье)

Статьи

The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts

A. Volberg

Department of Mathematics, Michigan State University, East Lansing, USA

Аннотация: Once again, a proof of the nonhomogeneous $T1$ theorem is given. This proof consists of three main parts: a construction of a random “dyadic” lattice as in [7,8]; an estimate of matrix coefficients of a Calderón–Zygmund operator with respect to random Haar basis if a smaller Haar support is good like in [8]; a clever averaging trick from [2,5], which involves the averaging over dyadic lattices to decompose an operator into dyadic shifts eliminating the error term that was present in the random geometric construction of [7,8]. Hence, a decomposition is established of nonhomogeneous Calderón–Zygmund operators into dyadic Haar shifts.

Ключевые слова: operators, dyadic shift, $T1$ theorem, nondoubling measure.

Полный текст: PDF файл (274 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
St. Petersburg Mathematical Journal, 2016, 27:3, 399–413

Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 20.11.2014
Язык публикации: английский

Образец цитирования: A. Volberg, “The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts”, Алгебра и анализ, 27:3 (2015), 75–94; St. Petersburg Math. J., 27:3 (2016), 399–413

Цитирование в формате AMSBIB
\RBibitem{Vol15}
\by A.~Volberg
\paper The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts
\jour Алгебра и анализ
\yr 2015
\vol 27
\issue 3
\pages 75--94
\mathnet{http://mi.mathnet.ru/aa1436}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3570958}
\elib{http://elibrary.ru/item.asp?id=24849891}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 3
\pages 399--413
\crossref{https://doi.org/10.1090/spmj/1395}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000373930300005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84963512948}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/aa1436
  • http://mi.mathnet.ru/rus/aa/v27/i3/p75

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. de la Herran A.G., Hytonen T., “Dyadic representation and boundedness of nonhomogeneous Calderon-Zygmund operators with mild kernel regularity”, Mich. Math. J., 67:4 (2018), 757–786  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Просмотров:
    Эта страница:127
    Полный текст:26
    Литература:20
    Первая стр.:15
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019